# SDR 97ZZZX1392

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6220 · Main Rotor Head
- Part: Ball End Assy
- Part number: 10513144
- Condition: Worn
- Location: Main Rotor
- Part time: 1,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN ON MAIN ROTOR HEAD, BALL END ASSY.  REPLACED 4 EACH.
